MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL RIGIDLOOP REAMER 4.5MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

MEDOS INTERNATIONAL SàRL RIGIDLOOP REAMER 4.5MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 232028
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: investigation summary: ¿ visual inspection of the returned video found that the reamer could be seen on the arthroscopic space.The device was connected to a power drill, the device appears to not be advancing when using the power tool.Based on the image provided is not possible to differentiate which of the devices is being used during the video provided.The overall complaint was confirmed as the observed condition of the rigidloop reamer 4.5mm would contribute to the complained device issue.¿ based on the investigation findings, a potential cause cannot be established.Multiple factors are associated with this type of failure, the complaint device needs to be physically evaluated in order to determine why the customer experienced the failure.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported that while performing an anterior cruciate ligament technique, during the brocade of the tibia, a drill bit device of tibia was used with the restore full flute ream device which was inefficient and the assistant specialist had to exert more force to perform the tunnel and in turn.A lot of delay occurred during this step, the state of the motor and battery were verified to rule out failures of the power equipment.Satisfactory to the assessment in terms of force and speed, this being ruled out as causal.The process takes longer than usual to cross the metaphysis and effectively perforate the articular cortex of the tunnel, the tip of the buttonhole pin was protected with a curette, however, the force administered to be able to pierce the articular cortex must be so much that at the exit of the joint.It was impossible to control that the drill bit was not at the end of the joint.This is report 1 of 2 of (b)(4).

Brand Name
RIGIDLOOP REAMER 4.5MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key21357949
Report Number1221934-2025-00536
Device Sequence Number8564337
Product Code LXH
UDI-Device Identifier10886705022755
UDI-Public(01)10886705022755(10)2112002
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number232028
Device Lot Number2112002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Initial Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown